On Real Curve Construction for Asymptotic Critical Value Set of a Polynomial Map

Tanabé S., Gündüz A., Ersoy B. A.

Comptes Rendus De L Academie Bulgare Des Sciences, vol.74, no.5, pp.649-657, 2021 (Journal Indexed in SCI Expanded)

  • Publication Type: Article / Article
  • Volume: 74 Issue: 5
  • Publication Date: 2021
  • Doi Number: 10.7546/crabs.2021.05.02
  • Title of Journal : Comptes Rendus De L Academie Bulgare Des Sciences
  • Page Numbers: pp.649-657


In this note we present a method to construct a curve approaching an asymptotic critical value of a real polynomial map. Our main concern is to find real coefficients of parametric representation of the curve. This study can be applied to optimisation problems.